`a`
Journal of Modern Dynamics (JMD)
 

Volume 2,Number 4,     October 2008

1

Partially hyperbolic diffeomorphisms of 3-manifolds with Abelian fundamental groups   Pages : 541 - 580

Dmitri Burago and Sergei Ivanov

 Abstract       Full Text      Related Articles

2

Symbolic dynamics for the geodesic flow on Hecke surfaces   Pages : 581 - 627

Dieter Mayer and Fredrik Strömberg

 Abstract       Full Text      Related Articles

3

Growth gap versus smoothness for diffeomorphisms of the interval   Pages : 629 - 643

Lev Buhovski and Roman Muraviev

 Abstract       Full Text      Related Articles

4

Smooth conjugacy of Anosov diffeomorphisms on higher-dimensional tori   Pages : 645 - 700

Andrey Gogolev

 Abstract       Full Text      Related Articles

5

On the spectrum of geometric operators on Kähler manifolds   Pages : 701 - 718

Dmitry Jakobson,  Alexander Strohmaier and Steve Zelditch

 Abstract       Full Text      Related Articles

6

2-Frame flow dynamics and hyperbolic rank-rigidity in nonpositive curvature   Pages : 719 - 740

David Constantine

 Abstract       Full Text      Related Articles